CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Collective stochastic dynamics of the Cucker-Smale ensemble under uncertain communication 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 284, 页码: 39-82
Authors:  Ha, Seung-Yeal;  Jung, Jinwook;  Rockner, Michael
Favorite  |  View/Download:8/0  |  Submit date:2021/06/01
Cucker-Smale model  Emergence  Flocking  Random communication  Stochastic kinetic Cucker-Smale equation  
Strong convergence order for slow-fast McKean-Vlasov stochastic differential equations 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2021, 卷号: 57, 期号: 1, 页码: 547-576
Authors:  Rockner, Michael;  Sun, Xiaobin;  Xie, Yingchao
Favorite  |  View/Download:14/0  |  Submit date:2021/04/26
Averaging principle  McKean-Vlasov stochastic differential equations  Slow-fast  Poisson equation  Strong convergence order  
Schauder theorems for a class of (pseudo-)differential operators on finite- and infinite-dimensional state spaces 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2021, 页码: 49
Authors:  Lunardi, Alessandra;  Rockner, Michael
Favorite  |  View/Download:7/0  |  Submit date:2021/04/26
A natural extension of Markov processes and applications to singular SDEs 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2480-2506
Authors:  Beznea, Lucian;  Cimpean, Iulian;  Rockner, Michael
Favorite  |  View/Download:8/0  |  Submit date:2021/01/14
Stochastic differential equation on Hilbert spaces  Stochastic PDE  Martingale problem  Not allowed starting point  Girsanov transform  Nonregular drift  Dirichlet form  Right process  Fine topology  
OPTIMAL CONTROL OF NONLINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ON HILBERT SPACES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 4, 页码: 2383-2410
Authors:  Barbu, Viorel;  Rockner, Michael;  Zhang, Deng
Favorite  |  View/Download:11/0  |  Submit date:2020/11/18
stochastic differential equations  optimal control  Kolmogorov operators  
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2010, 卷号: 348, 期号: 21-22, 页码: 1175-1178
Authors:  Rockner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30